Hail, Coshocton
- When
- May 2, 5:25 PM EST
- Where
- Coshocton County, Coshocton
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.267, -81.850
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 2, 1:30 PM EST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 230 PM EDT TUE MAY 2 2006 .SHORT(TONIGHT AND WEDNESDAY)... BAND OF PCPN, ASSOCIATED WITH SHORT WAVE AND SFC LOW, WILL CONTINUE TO MOVE ACROSS OUR CWA FROM SSW TO NNE THROUGH THE EVENING HOURS. PCPN DURATION IS AROUND 3 HOURS. LOW CLOUDS HANG ON, POST FROPA, OVERNIGHT. WEAK RIDGE BUILDS INTO CWA DURING THE DAY ON WEDNESDAY. TEMPS STILL ABOVE NORMAL FOR WEDNESDAY. && .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... A COLD FRONT WILL PUSH ACROSS THE FORECAST AREA ON THURSDAY BRINGING SHOWERS AND A CHANCE OF THUNDERSTORMS. BETWEEN SYSTEMS WITH HIGH PRESSURE AND DRY CONDITIONS THURSDAY NIGHT AND FRIDAY. DEVELOPING UPPER TROF IN THE EAST LATE WEEK AND WEEKEND WILL ALLOW LOW PRESSURE TO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY NIGHT WITH COOLER TEMPERATURES. COOL HIGH PRESSURE SUNDAY AND MONDAY. STILL DRY WITH MILDER TEMPERATURES TUESDAY. && .AVIATION... BAND OF PCPN, ASSOCIATED WITH SHORT WAVE AND SFC LOW, WILL CONTINUE TO MOVE ACROSS OUR CWA FROM SSW TO NNE THROUGH THE EVENING HOURS. PCPN DURATION IS AROUND 3 HOURS. PRE-RAIN AREA CONDITIONS ARE VFR. AS RAIN MOVES IN EXPECT MVFR CIGS/VSBYS IN RAIN WITH SCT AREAS OF IFR CONDITIONS. WINDS SOUTHERLY 5 TO 15 KTS SHIFTING TO SOUTHWEST THEN WEST LATER THIS EVENING AND OVERNIGHT WITH FROPA. IFR CIGS AFTER FROPA. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 525 AM EDT TUE MAY 2 2006 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-030930- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 525 AM EDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 611 PM EDT TUE MAY 2 2006 OHZ048-022315- COSHOCTON- INCLUDING THE CITY OF...COSHOCTON 611 PM EDT TUE MAY 2 2006 ...STRONG THUNDERSTORM MOVING INTO SOUTHEASTERN COSHOCTON COUNTY... A STRONG THUNDERSTORM WILL SLOWLY MOVE THROUGH SOUTHEASTERN COSHOCTON COUNTY THROUGH 640 PM. THIS STORM WILL AFFECT THE COMMUNITIES OF FRANKLIN...CONESVILLE...CLOWVILLE AND EVENTUALLY MAYSVILLE. THIS STORM WILL PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS AND WIND GUSTS TO 40 MPH. MOVEMENT IS SOUTHEAST AT 20 MPH.
The Cleveland radar (KCLE), 127 km away, was scanning. The volume nearest the first event began at 22:22 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506706.